Title

A Simple Unreliable Service Model Characterizes Exponential Distribution

Document Type

Article

Publication Date

2001

Publication Title

Kuwait Journal of Science and Engineering

Abstract

A new characterization of the exponential distribution via invariant property of probability distributions of the execution time in queuing models with an unreliable server, and no more than two interruptions of service are discussed. The original conditions of known similar characterizations have been weakened.

Volume

28

Issue

2

First Page

203

Last Page

213

ISSN

1024-8684

Rights

© Kuwait University, all rights reserved.

This document is currently not available here.

Share

COinS